WSEAS Transactions on Mathematics
Print ISSN: 1109-2769, E-ISSN: 2224-2880
Volume 15, 2016
Exact Solutions for Fractional Partial Differential Equations by a New Generalized Fractional Sub-Equation Method
Author:
Abstract: In this paper, combining with a fractional complex transformation, we propose a new generalized fractional sub-equation method named fractional (DaG/G ) method to seek exact solutions for fractional partial differential equations. This method is the fractional version of the improved (G’/G) method. Based on this method, some new exact solutions for the space-time fractional (2+1)-dimensional breaking soliton equations and the space-time fractional Fokas equation are successfully found. Under some special cases, we get solitary wave solutions for them.
Search Articles
Keywords: Fractional sub-equation method, Fractional partial differential equations, Exact solutions, Fractional complex transformation, Fractional breaking soliton equations, Fractional Fokas equation
Pages: 44-51
WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 15, 2016, Art. #5